# SDR 2010FA0000305

- Difficulty date: March 26, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( SPUY)  DURING ROUTINE C-CHECK INSPECTION, LT WING INBD FLAP - AFT UPPER SURFACE SKIN PANEL SHOWS SCRATCHES AND (05EA) DENTS (STA XW 1.000 - 91.000).
